MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC VASOVIEW 6 PRO; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

MAQUET CARDIOVASCULAR LLC VASOVIEW 6 PRO; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number VH-2400
Medical Device Problem Code Failure to Deliver Energy (1211)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not yet been returned to maquet cardiac surgery for evaluation.We are following up with the customer for the return of the device.A supplemental report will be submitted if the device is received.
 
Event or Problem Description
The hospital reported that during an endoscopic vein harvesting procedure, vasoview 6 pro bipolar coagulation was defective.When using the coagulation rod of the vasoview 6 pro for the first time, they always test it on a piece of fat to check whether the bipolar clamp works or not.This did not work.Then they asked for another bipolar cable to see if this was the cause.But it still did not work.Then they asked the circulating nurse to pull the plug of the bipolar cable and turn it around, but it still did not work.Then they decided in consultation with the surgeons to give another vasoview 6 pro.The bipolar did work on the new one.The patient did not suffer any damage or injuries, but there is valuable time was lost because of this.
 
Additional Manufacturer Narrative
(b)(4).Updated section b4, b5, g3, h2, h11.
 
Event or Problem Description
The hospital reported that during an endoscopic vein harvesting procedure, vasoview 6 pro bipolar coagulation was defective.A new vasoview was taken during the procedure.The device did not deliver energy.As a result, i could not burn and then cut through side branches of the vein.When using the coagulation rod of the vasoview 6 pro for the first time, they always test it on a piece of fat to check whether the bipolar clamp works or not.This did not work.Then they asked for another bipolar cable to see if this was the cause.But it still did not work.Then they asked the circulating nurse to pull the plug of the bipolar cable and turn it around, but it still did not work.Then they decided in consultation with the surgeons to give another vasoview 6 pro.The bipolar did work on the new one.The patient did not suffer any damage or injuries, but there is valuable time was lost because of this.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Tw #(b)(4).Updated sections: b4,d9,g3,g6,h2,h3,h6,h11.The lot # 3000424329.History record review was completed.There was an ncmr documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.

Brand Name
VASOVIEW 6 PRO
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 07470
MDR Report Key22063411
Report Number2242352-2025-0000605
Device Sequence Number15406978
Product Code GEI
UDI-Device Identifier00607567700239
UDI-Public(01)00607567700239(10)3000424329(17)261118
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K091733
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVH-2400
Device Catalogue NumberVH-2400
Device Lot Number3000424329
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2025
Supplement Date Received by Manufacturer05/14/2025
07/24/2025
Initial Report FDA Received Date05/21/2025
Supplement Report FDA Received Date06/13/2025
07/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NO.
Patient SexUnknown